# SDR HEEA076564

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005037
- Part serial: 257991
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INBOUND FLIGHT, THE NR 2 ENGINE OUT LIGHT ILLUMINATED. REPLACED NR 2 ENGINE N1 TACH GEN.
